# SDR SWAA2024092742731

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 22,625 hours, 11,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC PIECE FELL OFF DOOR R1 GIRT BAR.<[01] REPLACED R1 DOOR GIRT BAR EVAC RELEASE STOP PER AMM 25-66-00.
